# SDR DALA13070003804

- Difficulty date: December 15, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 468 hours, 146 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHTS FROM ROW 28 TO 32DEF INOPERATIVE. MAINTENANCE FOUND GROUND WIRE DISCONNECTED.  CONNECTED GROUND WIRE, OPS TESTED OK.
